Home| Journals | Statistics Online Expert | About Us | Contact Us
    About this Journal  | Table of Contents
Untitled Document

[Abstract] [PDF] [HTML] [Linked References]

International Journal of Statistika and Mathematika, ISSN: 2277- 2790 E-ISSN: 2249-8605

Volume 9, Issue 3, April 2014 pp 82-84

Research Article

Bayesian Analysis of Continuous Fertility Model


Himanshu Pandey, Arun Kumar Rao, Ashivani Kumar Yadav

Department of Mathematics and Statistics, D.D.U. Gorakhpur University, Gorakhpur, Uttar Pradesh, INDIA.

Academic Editor: Dr. Dase R. K.


The present paper aims at exploring a probability model of continuous fertility and also studies its Bayesian analysis under the precautionary loss function.

  Copyrights statperson consultancy www

Copyrights statperson consultancy www.statperson.com  2013. All Rights Reserved.

Developer Details